skip to content
Geometrical foundations of asymptotic inference Preview this item
ClosePreview this item

Geometrical foundations of asymptotic inference

Author: Robert E Kass; Paul W Vos
Publisher: New York : Wiley, 1997.
Series: Wiley series in probability and statistics., Probability and statistics.
Edition/Format:   Print book : EnglishView all editions and formats
Summary:

This book provides a thorough introduction to asymptotic inference. It begins with an elementary treatment of one-parameter statistical models and goes on to discuss basic properties of curved  Read more...

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Additional Physical Format: Online version:
Kass, Robert E.
Geometrical foundations of asymptotic inference.
New York : Wiley, 1997
(OCoLC)622328859
Material Type: Internet resource
Document Type: Book, Internet Resource
All Authors / Contributors: Robert E Kass; Paul W Vos
ISBN: 0471826685 9780471826682
OCLC Number: 35673485
Notes: "A Wiley Interscience publication."
Description: xii, 355 pages : illustrations ; 24 cm.
Contents: One-parameter curved exponential familes --
First-order asymptotics --
Second-order asymptotics --
Multiparameter curved exponential families --
Exponential family regression and diagnostics --
Curvature in exponential family regression --
Differential-geometric methods --
Information-metric riemannian geometry --
Sttistical manifolds --
Divergence functions --
Recent developments.
Series Title: Wiley series in probability and statistics., Probability and statistics.
Responsibility: Robert E. Kass, Paul W. Vos.
More information:

Reviews

Editorial reviews

Publisher Synopsis

"I highly recommend this book to anyone interested in asymptotic inferences." (Statistics & Decisions, Vol.19 No. 3, 2001)

 
User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/35673485> # Geometrical foundations of asymptotic inference
    a schema:CreativeWork, schema:Book ;
    library:oclcnum "35673485" ;
    library:placeOfPublication <http://id.loc.gov/vocabulary/countries/nyu> ;
    library:placeOfPublication <http://dbpedia.org/resource/New_York_City> ; # New York
    schema:about <http://experiment.worldcat.org/entity/work/data/40752454#Topic/statistische_schlussweise> ; # Statistische Schlussweise
    schema:about <http://id.worldcat.org/fast/1012128> ; # Mathematical statistics--Asymptotic theory
    schema:about <http://experiment.worldcat.org/entity/work/data/40752454#Topic/geometrie_differentielle> ; # Géométrie différentielle
    schema:about <http://id.worldcat.org/fast/940919> ; # Geometry, Differential
    schema:about <http://experiment.worldcat.org/entity/work/data/40752454#Topic/asymptotische_analyse> ; # Asymptotische analyse
    schema:about <http://experiment.worldcat.org/entity/work/data/40752454#Topic/asymptotik> ; # Asymptotik
    schema:about <http://experiment.worldcat.org/entity/work/data/40752454#Topic/asymptotische_statistik> ; # Asymptotische Statistik
    schema:about <http://dewey.info/class/519.54/e21/> ;
    schema:about <http://experiment.worldcat.org/entity/work/data/40752454#Topic/geometrische_methoden> ; # Geometrische methoden
    schema:about <http://experiment.worldcat.org/entity/work/data/40752454#Topic/stochastische_differentialgeometrie> ; # Stochastische Differentialgeometrie
    schema:about <http://experiment.worldcat.org/entity/work/data/40752454#Topic/theorie_asymptotique> ; # Théorie asymptotique
    schema:about <http://id.loc.gov/authorities/subjects/sh85082134> ; # Mathematical statistics--Asymptotic theory
    schema:about <http://experiment.worldcat.org/entity/work/data/40752454#Topic/statistics> ; # Statistics
    schema:about <http://experiment.worldcat.org/entity/work/data/40752454#Topic/statistique_mathematique> ; # Statistique mathématique
    schema:bookFormat bgn:PrintBook ;
    schema:contributor <http://viaf.org/viaf/42073153> ; # Paul W. Vos
    schema:creator <http://viaf.org/viaf/5163512> ; # Robert E. Kass
    schema:datePublished "1997" ;
    schema:exampleOfWork <http://worldcat.org/entity/work/id/40752454> ;
    schema:inLanguage "en" ;
    schema:isPartOf <http://experiment.worldcat.org/entity/work/data/40752454#Series/wiley_series_in_probability_and_statistics_probability_and_statistics> ; # Wiley series in probability and statistics. Probability and statistics
    schema:isPartOf <http://experiment.worldcat.org/entity/work/data/40752454#Series/wiley_series_in_probability_and_statistics> ; # Wiley series in probability and statistics.
    schema:isSimilarTo <http://www.worldcat.org/oclc/622328859> ;
    schema:name "Geometrical foundations of asymptotic inference"@en ;
    schema:productID "35673485" ;
    schema:publication <http://www.worldcat.org/title/-/oclc/35673485#PublicationEvent/new_york_wiley_1997> ;
    schema:publisher <http://experiment.worldcat.org/entity/work/data/40752454#Agent/wiley> ; # Wiley
    schema:url <http://catdir.loc.gov/catdir/toc/wiley022/96043998.html> ;
    schema:workExample <http://worldcat.org/isbn/9780471826682> ;
    umbel:isLike <http://bnb.data.bl.uk/id/resource/GB9752934> ;
    wdrs:describedby <http://www.worldcat.org/title/-/oclc/35673485> ;
    .


Related Entities

<http://dbpedia.org/resource/New_York_City> # New York
    a schema:Place ;
    schema:name "New York" ;
    .

<http://experiment.worldcat.org/entity/work/data/40752454#Series/wiley_series_in_probability_and_statistics> # Wiley series in probability and statistics.
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/35673485> ; # Geometrical foundations of asymptotic inference
    schema:name "Wiley series in probability and statistics." ;
    .

<http://experiment.worldcat.org/entity/work/data/40752454#Series/wiley_series_in_probability_and_statistics_probability_and_statistics> # Wiley series in probability and statistics. Probability and statistics
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/35673485> ; # Geometrical foundations of asymptotic inference
    schema:name "Wiley series in probability and statistics. Probability and statistics" ;
    .

<http://experiment.worldcat.org/entity/work/data/40752454#Topic/asymptotische_analyse> # Asymptotische analyse
    a schema:Intangible ;
    schema:name "Asymptotische analyse"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/40752454#Topic/asymptotische_statistik> # Asymptotische Statistik
    a schema:Intangible ;
    schema:name "Asymptotische Statistik"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/40752454#Topic/geometrie_differentielle> # Géométrie différentielle
    a schema:Intangible ;
    schema:name "Géométrie différentielle"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/40752454#Topic/geometrische_methoden> # Geometrische methoden
    a schema:Intangible ;
    schema:name "Geometrische methoden"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/40752454#Topic/statistique_mathematique> # Statistique mathématique
    a schema:Intangible ;
    schema:name "Statistique mathématique"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/40752454#Topic/statistische_schlussweise> # Statistische Schlussweise
    a schema:Intangible ;
    schema:name "Statistische Schlussweise"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/40752454#Topic/stochastische_differentialgeometrie> # Stochastische Differentialgeometrie
    a schema:Intangible ;
    schema:name "Stochastische Differentialgeometrie"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/40752454#Topic/theorie_asymptotique> # Théorie asymptotique
    a schema:Intangible ;
    schema:name "Théorie asymptotique"@en ;
    .

<http://id.loc.gov/authorities/subjects/sh85082134> # Mathematical statistics--Asymptotic theory
    a schema:Intangible ;
    schema:name "Mathematical statistics--Asymptotic theory"@en ;
    .

<http://id.worldcat.org/fast/1012128> # Mathematical statistics--Asymptotic theory
    a schema:Intangible ;
    schema:name "Mathematical statistics--Asymptotic theory"@en ;
    .

<http://id.worldcat.org/fast/940919> # Geometry, Differential
    a schema:Intangible ;
    schema:name "Geometry, Differential"@en ;
    .

<http://viaf.org/viaf/42073153> # Paul W. Vos
    a schema:Person ;
    schema:birthDate "1961" ;
    schema:familyName "Vos" ;
    schema:givenName "Paul W." ;
    schema:name "Paul W. Vos" ;
    .

<http://viaf.org/viaf/5163512> # Robert E. Kass
    a schema:Person ;
    schema:familyName "Kass" ;
    schema:givenName "Robert E." ;
    schema:name "Robert E. Kass" ;
    .

<http://worldcat.org/isbn/9780471826682>
    a schema:ProductModel ;
    schema:isbn "0471826685" ;
    schema:isbn "9780471826682" ;
    .

<http://www.worldcat.org/oclc/622328859>
    a schema:CreativeWork ;
    rdfs:label "Geometrical foundations of asymptotic inference." ;
    schema:description "Online version:" ;
    schema:isSimilarTo <http://www.worldcat.org/oclc/35673485> ; # Geometrical foundations of asymptotic inference
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.